# SDR FDEA202006191289

- Difficulty date: June 19, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B371600000
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 241ZH HAS CRACK.  FABRICATED FLOOR PANEL 241HZ ON TD/000320 IAW SRZ-25-005 REV R.  CLASSIFED AS CAT "A" MAJOR REPAIR.  FLOOR PANEL 241ZH INSTALLED ON 240-FL-FIT CARD 000079.
